IJPAM: Volume 110, No. 2 (2016)

Title

A NEW SUBCLASS OF P-VALENT FUNCTIONS
DEFINED BY AOUF ET AL DERIVATIVE OPERATOR

Authors

Jamiu Olusegun Hamzat$^1$, Olawale Joshua Adeleke$^2$
$^1$Department of Pure and Applied Mathematics
LAUTECH, PMB 4000, Ogbomoso, NIGERIA
$^2$Department of Mathematics
Covenant University
Ota, NIGERIA

Abstract

In this present paper, we study a new subclass of $\delta_{p}(A,B,b,\omega,\lambda,l,n)$ of analytic $p-valent$ functions in the unit disk $U=\left\{z:\vert z\vert<1\right\}$ defined by Aouf et al derivative operator. Coefficient estimates and relevant connection of this class to the famous Fekete-Szego were obtained.

History

Received: January 20, 2016
Revised: June 20, 2016
Published: November 5, 2016

AMS Classification, Key Words

AMS Subject Classification: 30C45
Key Words and Phrases: analytic function, univalent function, starlike function, convex function, coefficient inequalities

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
A. Akbarally, S. Cik Sohb and M. Ismail, On the properties of a class of $p$-valent functions defined by salagean differential operator, Int. Journal of Math. Analysis, 5, No. 21 (2011), 1035-1045.

2
M. Acu and S.Owa, On some subclasses of univalent functions, Journal of Inequalities in Pure and Applied Mathematics, 6, No. 3, Article 70 (2005), 1-14.

3
M.K Aouf, A.Shamandy, A.O Mostafa, and S.M Madian, A subclass of M-W starlike functions, Acta Universitatis Apulensis, No. 21 (2010), 135-142.

4
R.M. Goel and B.C. Mehok, A subclass of starlike functions with respect to symmetric points, Tamkang J. Math., 13, No. 1 (1982), 11-24.

5
S.Kanas, and F.Ronning, Uniformly starlike and convex functions and other related classes of univalent functions, Ann. Univ. Mariae Curie-Sklodowska section A, 53 (1999), 95-105.

6
A.T. Oladipo, On subclasses of univalent functions, Advances in Applied Mathematical Analysis, 4, No. 2 (2009), 87-93.

7
A. T. Oladipo and D. Breaz, On the family of Bazilevic functions, Acta Universitatis Apulensis, No. 24 (2004).

8
A. T. Oladipo and S.O. Olatunji, On new subclasses of analytic functions with respect to other points defined by aouf et al. operator, ICASTOR Journal of Mathematical Sciences, 5, No. 2 (2011) 245-253.

9
S.S. Seker and B. Eker, On a class of multivalent functions defined by Salagean Operator, General Mathematics, 15 (2007), 154-163.

10
C. Selvaraj and N. Vasanthi, Subclasses of analytic functions with respect to symmetric and conjugate points, Tamkang Journal of Mathematics, 42, No. 1 (2011), 87-94.

11
J. K Wald, On Starlike Functions, Ph.D. Thesis, University of Delaware, New Ark, Delaware (1978).

How to Cite?

DOI: 10.12732/ijpam.v110i2.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 110
Issue: 2
Pages: 257 - 264


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).